# SDR ASAA2023051943282

- Difficulty date: May 19, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 65,480 hours, 26,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Detached
- Location: Fwd Galley
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS THAT ON TAKEOFF "EXIT SIGN COVER" NEAR R-1 DOOR FELL OFF. GROUNDED - YES.   R1 LWR EMER EXIT LIGHT ASSY REPLACED OPS CHECK GOOD REF B737-900 AMM 33-51-01
